# SDR USAA2013030500008

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 38,641 hours, 21,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L1 DOOR SLIDE ARMED INDICATION IS INOPERATIVE WHILE SLIDE IS ARMED.  MAINTENANCE ADJUSTED GIRT BAR FLOOR FITTINGS AND REALIGNED AND TESTED DOOR SLIDE ARMING MECHANISM PER AMM 52-11-22 AND 52-73-00.  OPS NORMAL.
